| Model Number |
24355 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported the 3m¿ ranger¿ blood/fluid warming high flow set leaked at the cassette when the solution bag was pressurized.No injuries or medical interventions were required due to the alleged malfunction.
Additional Manufacturer Narrative
The device is pending return to solventum for analysis.Solventum is unable to verify the leak, identify exact location and root cause without the sample.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.
Additional Manufacturer Narrative
The device is not available for return to solventum for analysis.Solventum is unable to determine root cause without the sample.Complaints were reviewed with no adverse trend observed.Solventum will continue to monitor.